Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have lichen amyloidosis. Suggest a cream to get rid of this skin rash

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 304 Questions
My Wife has Lichen Amyloidosis, confirmed by Dr Boon T. XXXXXXX in Melbourne Australia.
She has used many Creams on her skin to clear up the rashes on the front of her arms, and the front of her legs, some of the creams have helped, but as soon as she stops using these creams the rash returns, especially her legs when the rashes returns, the skin looks very rough and dark.
This skin problems started in 1990, and my wife has been trying for years to rid herself of this skin rash.
In 1995 this Skin rash appeared all over her back, but the amazing thing is that this skin rash on her back disappeared in about 3 Months, without any treatment, today her back is still rashes free, can you suggest a cream, and also any health foods and Vitamins, that may help with this skin condition.


Posted Sat, 10 Nov 2012 in Skin Hair and Nails
Answered by Dr. Rohit Batra 8 hours later
Thanks for your query to XXXXXXX
Lichen amylodosis is a chronic condition and usually occurs due to constant rubbing- friction at the sites affected.
In case the cause continues , the lesions are bound to recurr.
The treatment include application of topical steroids and salicylic acid combinations.
In rare and resistant conditions dermabrasion has been helpful.
The topical preparation gives result but if the cause behind occuring of such lesions continue, the lesions might erupt again as soon as the treatment is stopped.
Also Oral Vitamin A has been found to be helpful in such cases.


Dr.Rohit Batra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor